Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Bounds for the minimum diameter of integral point sets

Title data

Kurz, Sascha ; Laue, Reinhard:
Bounds for the minimum diameter of integral point sets.
Bayreuth , 2019 . - 8 p.

Abstract in another language

Geometrical objects with integral sides have attracted mathematicians for ages. For example, the problem to prove or to disprove the existence of a perfect box, that is, a rectangular parallelepiped with all edges, face diagonals and space diagonals of integer lengths, remains open. More generally an integral point set P is a set of n points in the m-dimensional Euclidean space with pairwise integral distances where the largest occurring distance is called its diameter. From the combinatorial point of view there is a natural interest in the determination of the smallest possible diameter d(m,n) for given parameters m and n. We give some new upper bounds for the minimum diameter d(m,n) and some exact values.

Further data

Item Type: Preprint, postprint
Additional notes: In: The Australasian Journal of Combinatorics, Vol. 39, Pages 233-240, 2007
Keywords: integral distances; diameter
Subject classification: Mathematics Subject Classification Code: 52C10 (11D99)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 16 Nov 2019 22:00
Last Modified: 18 Nov 2019 08:13
URI: https://eref.uni-bayreuth.de/id/eprint/53239